RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zap. Nauchn. Sem. POMI:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zap. Nauchn. Sem. POMI, 2006, Volume 338, Pages 227–241 (Mi znsl175)  

This article is cited in 1 scientific paper (total in 1 paper)

On some elements of the Brauer group of a conic

A. S. Sivatski

Saint-Petersburg State Electrotechnical University

Abstract: The main purpose of this paper is to strenghen the author's results in articles [7] and [8]. Let $k$ be a field of characteristic $\ne 2$, $n\ge 2$. Suppose that elements $\overline{a},\overline{b_1},…,\overline{b_n}\in k^*/{k^*}^2$ are linearly independent over $\mathbb Z/2\mathbb Z$. We construct a field extension $K/k$ and a quaternion algebra $D=(u,v)$ over $K$ such that
1) The field $K$ has no proper extension of odd degree.
2) The $u$-invariant of $K$ equals 4.
3) The multiquadratic extension $K(\sqrt{b_1},…,\sqrt{b_n})/K$ is not 4-excellent, and the quadratic form $\langle uv,-u,-v,a\rangle$ provides a corresponding counterexample.
4) The division algebra $A=D\otimes_E (a,t_0)\otimes_E (b_1,t_1)…\otimes_E (b_n,t_n)$ does not decompose into a tensor product of two nontrivial central simple algebras over $E$, where $E=K((t_0))((t_1))…((t_n))$ is the Laurent series field in variables $t_0,t_1,…,t_n$.
5) $\operatorname{ind}A=2^{n+1}$.
In particular, the algebra $A$ provides an example of an indecomposable algebra of index $2^{n+1}$ over a field, whose $u$-invariant and 2-cohomological dimension equal $2^{n+3}$ and $n+3$, respectively.

Full text: PDF file (227 kB)
References: PDF file   HTML file

English version:
Journal of Mathematical Sciences (New York), 2007, 145:1, 4823–4830

Bibliographic databases:

UDC: 512.552, 512.647.2, 512.77
Received: 09.11.2006

Citation: A. S. Sivatski, “On some elements of the Brauer group of a conic”, Problems in the theory of representations of algebras and groups. Part 14, Zap. Nauchn. Sem. POMI, 338, POMI, St. Petersburg, 2006, 227–241; J. Math. Sci. (N. Y.), 145:1 (2007), 4823–4830

Citation in format AMSBIB
\Bibitem{Siv06}
\by A.~S.~Sivatski
\paper On some elements of the Brauer group of a~conic
\inbook Problems in the theory of representations of algebras and groups. Part~14
\serial Zap. Nauchn. Sem. POMI
\yr 2006
\vol 338
\pages 227--241
\publ POMI
\publaddr St.~Petersburg
\mathnet{http://mi.mathnet.ru/znsl175}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2355336}
\zmath{https://zbmath.org/?q=an:1120.16019|1113.11025}
\elib{https://elibrary.ru/item.asp?id=9305297}
\transl
\jour J. Math. Sci. (N. Y.)
\yr 2007
\vol 145
\issue 1
\pages 4823--4830
\crossref{https://doi.org/10.1007/s10958-007-0315-y}
\elib{https://elibrary.ru/item.asp?id=13539962}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-34547573024}


Linking options:
  • http://mi.mathnet.ru/eng/znsl175
  • http://mi.mathnet.ru/eng/znsl/v338/p227

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Sivatski A.S., “On the Brauer group complex for a multiquadratic field extension”, J. Algebra, 323:2 (2010), 336–348  crossref  mathscinet  zmath  isi  elib  scopus
  • Записки научных семинаров ПОМИ
    Number of views:
    This page:95
    Full text:29
    References:29

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020